# SDR AU971447

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Box
- Condition: Cracked
- Location: Elev Tab Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM BOX CRACKED.
